Crazy as a Loon

NiBBler

boop!
Dec 10, 2008
1,207
0
66
51
NC
I went to see my psychiatrist today and I do not like what he is telling me to do. He put me on some heavy duty meds awhile back for mood swings (I tend to be hyper manic) and they make me soooo sleepy that I cannot function. I quit taking the shit and asked him to put me on something different. He said NO. He wants me to try taking them again because he thinks the side effects are short term and will go away soon.

I am sure some of you guys have some experiences you could share. HaHa.

I am a walking zombie on the drugs, what would you do?
 

Unhappy Camper

Hells yeah
Founder
Mar 10, 2008
5,012
25
178
Fayettenam Area, NC
Sell your house, car, possessions.

Give your kids to a relative.

Live in the woods, close to nature, naked and dirty, eat bugs and what ever else that's slow enough to catch.


Problem solved.



Next !
 

Negativecool

Gold Member
Founder
May 30, 2008
2,359
43
78
39
Internet
I went to see my psychiatrist today and I do not like what he is telling me to do. He put me on some heavy duty meds awhile back for mood swings (I tend to be hyper manic) and they make me soooo sleepy that I cannot function. I quit taking the shit and asked him to put me on something different. He said NO. He wants me to try taking them again because he thinks the side effects are short term and will go away soon.

I am sure some of you guys have some experiences you could share. HaHa.

I am a walking zombie on the drugs, what would you do?
Sounds to me like he's trying to put it in your butt while you're passed out on his floor.


Tell me, does this "psychiatrist" operate out of his van? Does it smell funny in there?...Like say opiates of some kind?

I'd be wary of this drug dealer posing as a psychiatrist if I were you. Unless of course you're into that, in which case more power to you.
 

NiBBler

boop!
Dec 10, 2008
1,207
0
66
51
NC
Sounds to me like he's trying to put it in your butt.


Tell me, does this "psychiatrist" operate out of his van? Does it smell funny in there?...Like say opiates of some kind?

I'd be wary of this drug dealer posing as a psychiatrist if I were you. Unless of course you're into that, in which case more power to you.
It's all about the butt to you isn't it? Think about ME for a change.
 

Amythist

Sneaker Pimp
Mar 21, 2008
933
0
16
41
Why? Are you a stalker??
www.myspace.com
Well your Dr. Can be right. When I started my meds for my rapid cycling bi-polar disorder I was outta whack for a week or so till they made it through my system. However it did take different trial and errors to find the right meds to work for me. Time is key with these types of things. Just have to find the right balance for you. It does take a week or to to get through your system. I hope this helps hun and good luck!
 

Absinthe

Moderator
Staff member
Founder
Mar 2, 2008
658
2
18
You should do some research (like online and such) and check if the doc's claims are correct. If it turns out you are one of the few dealing with these side effects and he still doesn't want to give you a different drug, talk to your insurance. It's worth a try, I guess.

As for living in the woods naked and such... Heeeeello!! there are bugs and crawly things all over the place. It's not always warm... It will get cold or too hot. Do you really want to be without a shower? Forever? Getting all slimy and grimy and such... Eeeeewwww....
 

NiBBler

boop!
Dec 10, 2008
1,207
0
66
51
NC
Well your Dr. Can be right. When I started my meds for my rapid cycling bi-polar disorder I was outta whack for a week or so till they made it through my system. However it did take different trial and errors to find the right meds to work for me. Time is key with these types of things. Just have to find the right balance for you. It does take a week or to to get through your system. I hope this helps hun and good luck!
That's what he said but I hate being dragged downnnn.

:yociexp108:

I knew I was not alone in this.
 

NiBBler

boop!
Dec 10, 2008
1,207
0
66
51
NC
You should do some research (like online and such) and check if the doc's claims are correct. If it turns out you are one of the few dealing with these side effects and he still doesn't want to give you a different drug, talk to your insurance. It's worth a try, I guess.
Thanks for the advice.

As for living in the woods naked ... Getting all slimy and grimy ... What happens next?:yociexpress06:
 

Amythist

Sneaker Pimp
Mar 21, 2008
933
0
16
41
Why? Are you a stalker??
www.myspace.com
It does really suck. I wont lie. WHen you have kids and have day to day things to do. But the end result if you find the right med could be better then you think. Head up! Make it through the first week or two and if it works your set. If not..then ya try the next...it is certainly a working progress!
 

Absinthe

Moderator
Staff member
Founder
Mar 2, 2008
658
2
18
Thanks for the advice.

As for living in the woods naked ... Getting all slimy and grimy ... What happens next?:yociexpress06:
You get mud and little pieces of bark between your ass cheeks... that really hurts... and will itch like hell when it gets dry...
 

NiBBler

boop!
Dec 10, 2008
1,207
0
66
51
NC
You get mud and little pieces of bark between your ass cheeks... that really hurts... and will itch like hell when it gets dry...
Dag...... and here I was picturing rolling in mud pits and being carried off by a big strapping man to the nearest waterfall for sensual shower.
 

Klautermauffen

F-f-f-f-f-f-f-founderrr
Founder
Mar 11, 2008
3,846
26
68
32
Seattle
Yeah, I'm gonna have to go with 'stick it out'. I know where you're coming from, but it really does get better after about a week.
 

Negativecool

Gold Member
Founder
May 30, 2008
2,359
43
78
39
Internet
The sister in law was on those kinda meds for a while. She said they made her completely uninterested in the cock.
Any of you ladies have that problem?